The smoothness test for a density function

Bogdan Ćmiel , Karol Dziedziul , Barbara Wolnik

Abstract

n/a
Author Bogdan Ćmiel
Bogdan Ćmiel,,
-
, Karol Dziedziul
Karol Dziedziul,,
-
, Barbara Wolnik IM
Barbara Wolnik,,
- Institute of Mathematics
Journal seriesNonlinear Analysis-Theory Methods & Applications, ISSN 0362-546X
Issue year2014
Vol104
Pages21-39
Keywords in EnglishBesov spaces, smoothness test, smoothness parameter, smoothness estimator, wavelets
DOIDOI:10.1016/j.na.2014.03.004
URL http://dx.doi.org/10.1016/j.na.2014.03.004
Languageen angielski
Score (nominal)45
ScoreMinisterial score = 45.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 45.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 1.327 (2) - 2014=1.579 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back